# SDR DALA2021060403089

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,876 hours, 37,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMERGENCY LIGHTS INOP AT ROWS 1 2 AND 3 AND R1 DOOR AND L1 DOOR. CORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERY PACK AT M730 TESTS GOOD. (7752628)
